Rocky Mountain Journal of Mathematics

The Rocky Mountain Journal of Mathematics publishes both research and expository articles in mathematics, and particularly invites well-written survey articles.

Scope

    The Rocky Mountain Journal of Mathematics is published by the Rocky Mountain Mathematics Consortium. The journal publishes both research and expository articles in mathematics, and particularly invites well-written survey articles. In addition, the journal publishes specialized conference proceedings.

Details

Rocky Mountain Journal of Mathematics

Print ISSN: 0035-7596

Current: Dec 2020 : Volume 50 Issue 6

Coverage: 1971 - current

Frequency: Eight Times Per Year

Access: Articles older than 5 years are open.


METRICS


Impact Factor: 0.481

Five-Year Impact Factor: 0.485

Journal Citation Reports® Ranking: #263 of 314 in Mathematics

Mathematical Citation Quotient (MCQ): 0.4

Back to Top